MathSciNet Relay Station
MathSciNet bibliographic data
MR1906424 60G44 (60E15 60G40 91B28)
Hobson, David G.; Pedersen, J. L. The minimum maximum of a continuous martingale with given initial and terminal laws. Ann. Probab. 30 (2002), no. 2, 978–999.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement